# SDR IPXA12M76067

- Difficulty date: October 6, 2012
- Submitted: October 29, 2012
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11F
- Aircraft serial: 48472
- Aircraft time: 72,291 hours, 11,285 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AEA7064503
- Condition: Cracked
- Location: Fs 1239  L17r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C LONGERON 17R FITTING BETWEEN FS 1239-1250 CRACKED IN RADIUS.     REPAIRED LONGERON 17R BETWEEN FS 1239-1250 REF STASA EA 011-5310-01-A4 A4326 I/R, EO MD11-5310-48869-A AND FAA FORM 8110-3.
